# SDR DALA1123059878

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER REAR SPAR Z-ANGLE FOR ACCESS PANEL 6404A IS CHAFED THROUGH AT FASTENER HOLE.  REMOVED DAMAGED ANGLE.  RECEIVED REPAIR MATERIAL.  FABRICATED, DRILLED, FITTED, TREAT & PRIME & INSTALLED IAW DC-9 SRM 51-70-5, 51-10-3, 51-30-5 & 51-31-0.
